# SDR CA991007059

- Difficulty date: June 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Bell 206B
- Engine: Allsn 250C20
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fcu
- Part number: 23057344
- Condition: Failed
- Location: Engine
- Component: Bendix
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FCU CUT FUEL OFF AT 24 DEGREES RATHER THAN 10 DEGREES.
